I was just given Atenolol last month for my heart. My heart will beat three times instead of two and then after the third beat, it will stop beating for about 3 or 4 seconds and then it will continue.
I'm looking for anybody else who takes Atenolol and what do you think of this medication, as far as side effects. I don't constantly feel my heart beating all of the time anymore but sometimes I will feel it race but not like I used to. I do get side effects though, like stomach pains an hour or two after taking the medication, which I take once a day and I take it right after I'm done eating my dinner. I also experience confusion at times, fatigue, sleepiness and moodiness.
Please tell me your side effects.
Grieving over my boyfriend, Ray, who passed away from epilepsy on January 31, 2002 at the age of 23.
Ray suffered from myoclonic and grand mal seizures.
My doc lead me to believe the Atenolol would CORRECT my PVC'S and I would eventually be able to come of the medication. Anyone had this experience ~ or can I look foward to taking the prescription forever?